# SDR SWAA090414

- Difficulty date: January 16, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 46,030 hours, 38,135 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND L1 DOOR EMERGENCY EVACUATION SLIDE OUT OF POSITION.  REPOSITIONED SLIDE PER MM.
